ArticleMedicina (Kaunas, Lithuania)2021
Myopathy Associated with Treatment of Graves' Disease.
Article in Medicina (Kaunas, Lithuania), 2021. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 6 citations in OpenAlex.
- Discovery of new myositis genetic associations through leveraging other immune-mediated diseases.HGG advances · 2024Article
- Article
- A Case of Myopathic Dysphagia Secondary to Thyrotoxicosis.AACE endocrinology and diabetesArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
2 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Here, we report a case of an increase in serum creatine kinase (CK) concentration in an 11-year-old girl being treated for Graves' disease with antithyroid drugs (ATDs). The patient complained of myalgia two weeks after methimazole treatment. Triiodothyronine (T3) and free thyroxine (FT4) levels were normal, but the serum CK level was significantly elevated. After switching to propylthiouracil, the serum CK level decreased to normal, and the myalgia was resolved. The development of myopathy during the treatment of hyperthyroidism may be considered as an adverse reaction of MMI. In this report, we present a rare pediatric case, along with a discussion on the possible causes of myopathy that occurred during the treatment of Graves' disease. A careful follow-up (serum CK levels and thyroid function) and treatment reassessment should always be considered after antithyroid treatment.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.